# SDR DALA2019042302589

- Difficulty date: April 15, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 56,404 hours, 18,521 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 5815- ATB - DUE TO SMOKE SMELL IN CABIN. SMELL AND FUMES DISSIPATED.   ACCOMPLISHED NO-GO ODI LOGPAGE 1032110. RAN RIGHT ENGINE AT POWER FOR 15 MINUTES. WITH MULTIPLE AIRCRAFT CONFIG, PACKS HOT AND COLD AND ENGINE ANTI ICE. NO DEFECTS NOTED. STILL NEED TO R/R RECIRCULATION FILTERS, BORO NUMBER 2 ENGINE 6TH. R/R'D RIGHT PACK TEMP CONTROL VALVE IAW B757 AMM 31-51 DUE TO BORO FINDINGS. REQUIRES OPS AND LEAK CHECKS. INSTALLED NEW HEAT EXCHANGERS PRIMARY AND SECONDARY IAW B757 AMM 21-51. PERFORMED LEAK AND OPERATIONAL CHECKS OF RIGHT PACK, SYSTEM CHECKS GOOD PER B757 AMM 21-51.
